Advertisement

Acta Mathematica Hungarica

, Volume 159, Issue 1, pp 299–322 | Cite as

Strong limit theorems for arrays of rowwise independent random variables under sublinear expectation

  • X. FengEmail author
  • Y. Lan
Article
  • 29 Downloads

Abstract

We study strong limit theorems for arrays of rowwise independent random variables under sublinear expectation. Specially, we establish Marcinkiewicz–Zygmund type strong law of large numbers and law of the logarithm. It turns out that our theorems are natural extensions of Marcinkiewicz–Zygmund type strong law of large numbers and law of the logarithm for arrays of rowwise independent random variables under classical linear probabilities.

Key words and phrases

sublinear expectation array of random variables rowwise independent law of large numbers law of the logarithm 

Mathematics Subject Classification

60F15 60G50 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgement

The authors are grateful to the anonymous referees for very helpful comments and suggestions on the original version of this paper.

References

  1. 1.
    Chen, Z., Epstein, L.: Ambiguity, risk, and asset returns in continuous time. Econometrica 70, 1403–1443 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Chen, Z., Hu, F.: A law of the iterated logarithm under sublinear expectations. J. Financ. Eng. 1, 1–23 (2014)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Chen, Z., Wu, P., Li, B.: A strong law of large numbers for non-additive probabilities. Internat. J. Approx. Reason. 54, 365–377 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    G. Choquet, Theory of capacities, Ann. Inst. Fourier, Grenoble, 5 (1954), 131–295Google Scholar
  5. 5.
    Feng, X.: Law of the logarithm for weighted sums of negatively dependent random variables under sublinear expectation. Stat. Probab. Lett. 149, 132–141 (2019)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Hu, T., Móricz, F., Taylor, R.: Strong laws of large numbers for arrays of rowwise independent random variables. Acta Math. Hung. 54, 153–162 (1989)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Li, D., Rao, M., Wang, X.: On the strong law of large numbers and the law of the logarithm for weighted sums of independent random variables with multidimensional indices. J. Multivariate Anal. 52, 181–198 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Li, D., Tomkins, R.J.: The law of the logarithm for weighted sums of independent random variables. J. Theor. Probab. 16, 519–542 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Lita da Silva, J.: On the law of the logarithm for weighted sums of extended negatively dependent random variables. Stochastics 88, 622–631 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Maccheroni, F., Marinacci, M.: A strong law of large numbers for capacities. Ann. Probab. 33, 1171–1178 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Peng, S.: Survey on normal distributions, central limit theorem. Brownian motion and the related stochastic calculus under sublinear expectations, Science China Math. 52, 1391–1411 (2009)zbMATHGoogle Scholar
  12. 12.
    S. Peng, Nonlinear expectations and stochastic calculus under uncertainty, arXiv:1002.4546 (2010)
  13. 13.
    Shao, Q., Su, C.: The law of the iterated logarithm for negatively associated random variables. Stoch. Proc. Appl. 83, 139–148 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Taylor, R., Patterson, R., Bozorgnia, A.: A strong law of large numbers for arrays of rowwise negatively dependent random variables. Stoch. Anal. Appl. 20, 643–656 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Wu, P., Chen, Z.: Invariance principles for the law of the iterated logarithm under G-framework. Sci. China Math. 58, 1251–1264 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    A. Zaman and A. Zaman, Kolmogorov's and Mourier's Strong Laws for Arrays with Independent and Identically Distributed Columns, Statistics Technical Report M 677, Florida State University (1984)Google Scholar
  17. 17.
    Zhang, L.: Rosenthal's inequalities for independent and negatively dependent random variables under sub-linear expectations with applications. Sci. China Math. 59, 751–768 (2016)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2019

Authors and Affiliations

  1. 1.Department of StatisticsThe Chinese University of Hong KongShatinHong Kong
  2. 2.School of Statistics and ManagementShanghai University of Finance and EconomicsShanghaiChina

Personalised recommendations